# SDR DL76S980907

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 610 FLOORBEAM WAS FOUND WITH DAMAGE TO THE LWR CHORD AND WEB BETWEEN APPROX LBL14 AND RBL 13.  THE DAMAGE APPEARS TO HAVE BEEN CAUSED BY GROUND DAMAGE.  REPAIRED PER ERA 331621-14.
